# SDR UALA2013041102449

- Difficulty date: April 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 68,363 hours, 25,360 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTING SOMETHING LEAKING FROM NR 2 ENGINE.  DETERMINE FLUID TYPE AND LEAK SOURCE.  SUSPECT OIL , CLEANED AREA, PERFORMED 5 MIN IDLE RUN NO LEAKS NOTED. OIL TANK FULL, OIL CONSUMPTION NORMAL IAW TOMC. TANK AT 19 QTS.
